Alert archive / Ohio / Flash Flood Watches in 2007

Flash Flood Watch 3, NWS Cleveland, OH

August 22, 200722 counties in Ohio

NWS Cleveland, OH issued this flash flood watch at Aug 22, 2007, 8:25 AM EDT for 22 counties in Ohio. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Aug 22, 2007, 8:25 AM EDT (12:25 UTC)
Expired
Aug 23, 2007, 4:00 PM EDT
In force
32 hr
Issued by
NWS Cleveland, OH
Flood severity
None
All 22 counties

Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 74 km from the middle of the area, began a volume at 12:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 0.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS61 KCLE 221225
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
825 AM EDT WED AUG 22 2007

...FLASH FLOOD WATCH IN EFFECT UNTIL 8PM THIS EVENING FOR
NORTHWEST AND NORTH CENTRAL OHIO...

OHZ003-006>011-017>021-027>032-036>038-047-222030-
/O.NEW.KCLE.FF.A.0003.070822T1225Z-070823T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
825 AM EDT WED AUG 22 2007

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...
  NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING 
  AREAS...IN NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...ERIE OH...
  HURON...KNOX...LORAIN...MARION...MORROW AND RICHLAND. IN 
  NORTHEAST OHIO...CUYAHOGA...HOLMES...MEDINA...STARK...SUMMIT 
  AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...
  SANDUSKY...SENECA...WOOD AND WYANDOT.

* UNTIL 8 PM EDT THIS EVENING

* SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS MUCH OF WESTERN AND
  NORTHERN OHIO LATE THIS MORNING AND AFTERNOON. THESE
  THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE RAINFALL RATES OF 1
  TO 2 INCHES AND HOUR. THIS RAINFALL WILL FALL ON TOP OF ALREADY
  SATURATED GROUND CAUSING RAPID RISES IN CREEKS...STREAMS AND
  URBAN AREAS.

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
UPDATES.

$$


GARNET
2 follow-up statements
000 
WGUS61 KCLE 222357
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
757 PM EDT WED AUG 22 2007

OHZ003-006>011-017>021-027>032-036>038-047-230800-
/O.EXT.KCLE.FF.A.0003.000000T0000Z-070823T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
757 PM EDT WED AUG 22 2007

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 4 AM EDT THURSDAY...

THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN...
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA...
  HOLMES...MEDINA...STARK...SUMMIT AND WAYNE. IN NORTHWEST 
  OHIO...HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND 
  WYANDOT.

* UNTIL 4 AM EDT THURSDAY

* SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS PARTS OF
  NORTHWEST AND NORTH CENTRAL OHIO THIS EVENING. ADDITIONAL SHOWERS
  AND THUNDERSTORMS MAY DEVELOP DURING THE EARLY MORNING HOURS.
  SINCE THE GROUND REMAINS SATURATED IN MANY AREAS...ANY HEAVY
  RAINS COULD PRODUCE FLOODING.

NEVER DRIVE INTO FLOODED AREAS. MOVE TO HIGHER GROUND IF FLOODING
IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR OTHER
RADIO AND TV STATIONS FOR FURTHER UPDATES.

$$
000 
WGUS61 KCLE 230720
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
320 AM EDT THU AUG 23 2007

OHZ003-006>011-017>021-027>032-036>038-047-231530-
/O.EXT.KCLE.FF.A.0003.000000T0000Z-070823T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
320 AM EDT THU AUG 23 2007

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN...
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA...
  HOLMES...MEDINA...STARK...SUMMIT AND WAYNE. IN NORTHWEST 
  OHIO...HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND 
  WYANDOT.

* THROUGH THIS AFTERNOON

* MORE SHOWERS AND THUNDERSTORMS WILL SPREAD EAST FROM INDIANA
  ACROSS PORTIONS OF NORTHWEST OHIO THIS MORNING. IN ADDITION
  THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA THIS
  AFTERNOON. WITH THE GROUND ALREADY SATURATED ACROSS MUCH OF THE
  AREA...ANY HEAVY RAINS COULD PRODUCE FLOODING OR WORSEN FLOODING
  ALREADY IN PROGRESS.

NEVER DRIVE INTO FLOODED AREAS. MOVE TO HIGHER GROUND IF FLOODING
IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO OR
OTHER RADIO AND TV STATIONS FOR FURTHER UPDATES.

$$

TK

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Aug 22, 7:53 AM EDT, 32 minutes earlier.

Area forecast discussion, Aug 22, 7:53 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
753 AM EDT WED AUG 22 2007

.SYNOPSIS...
STATIONARY FRONT EXTENDING FROM NORTHWEST OHIO TO SOUTHWEST
PA...WILL TURN WARM AND LIFT SLOWLY NORTHEAST TODAY AS WEAK LOW
PRESSURE MOVES THROUGH THE CENTRAL GREAT LAKES. ANOTHER AREA OF
LOW PRESSURE WILL MOEV THROUGH THE LAKES THURSDAY NIGHT AND DRAG A
COLD FRONT FRIDAY AND FRIDAY NIGHT. HIGH PRESSURE WILL BUILD IN
BY SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
WEAK HIGH PRESSURE IS ACROSS THE AREA CURRENTLY HOWEVER THE
STATIONARY FRONT IS ALSO DRAPED ACROSS THE AREA FROM NW OH THROUGH
THE SOUTHERN TIER OF COUNTIES INTO SWRN PA. THE FRONT SHOULD
WAFFLE ACROSS THE AREA THIS MORNING BUT SHOULD BEGIN TO MOVE
NORTHEAST OUT OF THE AREA BY LATE TODAY. AM CONCERNED THAT WHILE
THERE IS LITTLE OR NO UPPER FORCING TO SPEAK OF...THE BOUNDRY
COULE BE THE FOCUS FOR CONTINUED THUNDERSTORM DEVELOPMENT ACROSS
THE AREA TODAY. AFTERNOON AND EVENING CAPES REACH BETWEEN 2000
AND 4000 J/KG SO IT WONT TAKE MUCH. THERE IS CURRENTLY CONVECTION
ALREADY DEVELOPED ACROSS WEST CENTRAL OH...EXTENDING NW INTO SWRL
LWR MI. EXPECT THAT IT WILL CONTINUE AS IT MOVES EAST. CONCERNED
ALSO WITH THE MCS IN WI. WHILE UPPER FORCING SUGGESTS IT WOULD
REMAIN NORTH OF THE AREA...THICKNESS PACKING AND INSTABILITY WOULD
BRING IT SOUTHEAST INTO THE AREA. FOR NOW WILL GO WITH CHC POPS
BUT GENERALLY HIGHER THAN FWC GUIDANCE. BELIEVE MAV GUIDANCE
TEMPS TOO WARM GIVEN THE AMOUNT OF LOW LVL MOISTURE IN PLACE SO
WILL GO CLOSER TO FWC. WHILE THE FRONT SHOULD BE NORTH OF THE AREA
TONIGHT BELIEVE GIVEN AMPLE MOISTURE AND INSTABILITY IN PLACE AT
LEAST CHC POPS REMAIN WARRANTED.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
THURSDAY THE WARM FRONT WILL BE EAST OF THE AREA...DRIVEN THERE BY
WEAK LOW PRESSURE MOVING ACROSS THE CENTRAL LAKES. TO THE WEST OF
THE LOW WILL EXTEND ANOTHER STATIONARY THAT WILL TURN COLD AND
MOVE SOUTH INTO THE AREA THURSDAY NIGHT/OR EARLY FRIDAY. WITH
GENERAL INSTABILITY ACROSS THE AREA BELIEVE IT WOULD BE PRUDENT TO
ALSO CONTINUE WITH CHC POPS. WITH SWLY FLOW INCREASING WOULD
EXPECT MOVE OF THE MIDWEST HEAT TO REACH THE AREA. WILL TAKE TEMPS
INTO THE UPPER 80S AND LOWER 90S THURSDAY.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
EXPECT A CONTINUED CHANCE OF THUNDERSTORMS FRIDAY AS THE COLD
FRONT CONTINUES TO MOVE THROUGH/EXIT THE AREA.

PREVIOUS...BOTH ECMWF AND GFS MOVE THE FRONT AND THE PCPN EAST ON
SUNDAY. EXTENDED GUIDANCE CALLS FOR PCPN ON SUN BUT WITH BOTH
MODELS BUILDING RIDGE OVER THE AREA I HAVE OPTED TO KEEP IT OUT ON
SUN. HIGH PRESSURE WILL DOMINATE BOTH MON AND TUE.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
STATIONARY FRONT CONTINUES TO LINGER ACROSS NORTHERN OHIO. IN THE
SHORT TERM THIS MORNING...CONDITIONS CONTINUE TO BE VARIABLE
ACROSS THE AREA. IN GENERAL CONDITIONS FOR BOTH CEILINGS AND VSBYS
RANGING FROM MVFR TO LIFR THROUGHOUT THE AREA. RADAR SHOWING
SHOWERS AND THUNDERSTORMS ACROSS NORTHWEST OH WITH FDY BEING
IMPACTED IN SHORT TERM WITH SHOWERS/TSTMS. REMAINDER OF SITES
DEALING WITH LOW CLDS AND REDUCED VSBYS THIS MORNING...AND
ATTEMPTED SLOW IMPROVEMENTS FOR INTERIOR EASTERN SITES THROUGH
15Z.

CONCERN EARLIER WAS POSSIBLE THUNDERSTORM IMPACT ACROSS SITES
LATER THIS AFTERNOON. HOWEVER...THUNDERSTORM COMPLEX OVER SRN
MICHIGAN IS EXPECTED TO CONTINUE MOVING ESE OVER THE NEXT SEVERAL
HOURS. ATTEMPTED SOME TIMING ACROSS THE WEST FOR TOL AFT 13Z THIS
MORNING. CONTINUED WITH SHOWERS AND STORMS IN FDY OVER NEXT FEW
HOURS. AS FOR REMAINDER OF SITES...WILL NEED TO MONITOR THIS
FEATURE THROUGH THE MORNING AND TO SEE HOW IT PROGRESSES EASTWARD.
MENTIONED -TSRA IN TAFS AT MFD AND CLE-CAK THROUGH LATE MORNING
INTO EARLY AFTERNOON. MENTIONED JUST SOME VCTS ACROSS REMAINDER OF
SITES INTO LATE AFTERNOON.

INTO THE EVENING AND OVERNIGHT DID INCLUDE A TREND TOWARDS MVFR TO
POSSIBLY SOME IFR VISBYS AND/OR CEILINGS.

NEXT COLD FRONT WILL SAG SOUTH ACROSS THE LOWER LAKES FRIDAY BUT
WILL APPARENTLY HANG UP NORTH OF TAF SITES AS A WAVE DEVELOPS
ALONG THE FRONT AND MOVES EAST LATE SAT. EACH MORNING THROUGH THE
END OF THE WEEK SHOULD FEATURE MVFR/LOCAL IFR FOG/HAZE AS
ATMOSPHERE REMAINS MOIST WITH RELATIVELY HIGH DEWPOINTS. ALSO...AT
THIS TIME CANNOT RULE OUT THE CHANCE OF A SHOWERS AND
THUNDERSTORMS ACROSS THE AREA UNTIL THE COLD FRONT FINALLY MOVES
THROUGH THE AREA LATE SAT. DRYING OUT BEHIND THE COLD FRONT AND
VFR SUNDAY.

&&

.MARINE...
STATIONARY FRONT ACROSS NORTHERN OHIO WILL SLOWLY MOVE NORTH OVER
THE LAKE TODAY. LIGHT FLOW ACROSS THE AREA TODAY...AND WITH THE
FRONTAL BOUNDARY MOVING OVER THE LAKE EXPECTING WINDS TO BE RATHER
VARIABLE. IN THE NEARSHORE THINKING THAT LIGHT GRADIENT WILL ALLOW
SOMEWHAT OF AN ONSHORE FLOW ACROSS MUCH OF THE LAKE WITH PERHAPS THE
FAR WESTERN AREAS SEEING A MAINLY SOUTHEAST TO SOUTH WIND TODAY.
WINDS WILL CONTINUE TO BE LIGHT WEDNESDAY NIGHT AND THURSDAY WITH A
MORE PREDOMINATE SOUTHERLY FLOW SETTING UP ACROSS THE ENTIRE LAKE.
NEXT FEATURE IS AN AREA OF LOW PRESSURE THAT WILL TRACK THROUGH THE
CENTRAL GREAT LAKES THURSDAY NIGHT INTO FRIDAY. GUIDANCE SHOWING
THIS FEATURE ALLOWING FOR SOUTH-SOUTHWEST WINDS TO INCREASE ACROSS
THE LAKE APPROACHING 20KT BY FRIDAY MORNING. LITTLE CHANGE BEYOND
THAT AS COLD FRONT ATTEMPTS TO MOVE THROUGH FRIDAY NIGHT BUT GETS
HUNG UP OVER THE AREA. CONTINUE WITH WINDS BRIEFLY TURNING NORTHERLY
FOR A SHORT TIME THEN BACK SOUTH FOR SATURDAY AHEAD OF COLD FRONT
THAT IS EXPECTING TO FINALLY CROSS THE AREA LATE SAT. HIGH PRESSURE
BUILDS IN FOR SUNDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...GARNET
AVIATION...ABE
MARINE...ABE
Hazardous weather outlook, Aug 22, 5:15 AM EDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
515 AM EDT WED AUG 22 2007

LEZ142>149-162>169-OHZ011>014-022-023-033-089-PAZ001>003-230915-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
515 AM EDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ003-006>010-017>021-027>032-036>038-047-230915-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-
MORROW-HOLMES-KNOX-
515 AM EDT WED AUG 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...THERE IS A GOOD
CHANCE THAT THUNDERSTORMS WILL BE IN THE AREA. WITH THE GROUND
ALREADY SATURATED AND SOME FLOODING ALREADY OCCURRING...ANY
ADDITIONAL RAINFALL COULD BE HEAVY ENOUGH TO INCREASE EXISTING
FLOODING OR CAUSE NEW FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 11:27 PM EDTRiver Flood WarningCLESandusky3 days
Aug 22, 5:53 AM EDTAreal Flood WarningCLEAshland6 hr
Aug 22, 7:43 AM EDTFlash Flood WarningCLEHancock4 hr
Aug 22, 8:05 AM EDTAreal Flood WarningCLEMarion28 hr
Aug 22, 9:37 AM EDTMarine Weather StatementCLE113 min
Aug 22, 11:00 AM EDTAreal Flood WarningCLEAshland, Crawford, Hancock, Richland, Wyandot24 hr
Aug 22, 1:00 PM EDTRiver Flood WarningCLEWyandot15 hr

Nearby

Flash Flood Watches in Ohio, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.